MAUDE Adverse Event Report: AV-TEMECULA-CT MULTI-LINK MINI VISION RX CORONARY STENT SYSTEM

AV-TEMECULA-CT MULTI-LINK MINI VISION RX CORONARY STENT SYSTEM
Catalog Number 1007822-18
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/12/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).There were no adverse patient sequelae, however, the mini vision stent dislodgment reportedly contributed to a clinically significant delay.No additional information was provided.The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported failure to advance, difficult to remove, unstable stent, stent dislodgement, foreign body in patient and the subsequent treatments appear to be related to circumstances of the procedure.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the patient presented with a heavily calcified lesion in the very tortuous proximal circumflex (cx) coronary artery with very acute take-off.After pre-dilating the lesion with an unspecified 2.0x15 balloon catheter, a 2.25x18 rx mini vision bare metal stent (bms) system was advanced via right common femoral artery access toward the lesion but was unable to completely cross the lesion due to the heavy calcification.The mini vision was pulled back slightly in the lesion (to re-attempt crossing), however, the stent became stuck in the heavy calcification and the stent shifted slightly distally on the balloon, but had not dislodged.Then, the mini vision, guide wire, and guiding catheter were all withdrawn as a single unit without resistance, however, the mini vision stent dislodged in the right profunda vessel once the system reached the introducer sheath.An attempt to snare the stent was unsuccessful.As the patient was already an amputee, the physician left this stent free floating in the profunda as it did not propose any threat to the patient.The guide wire and guiding catheter were re-introduced and positioned in the vessel and additional pre-dilatation was performed using an unspecified 2.5x20 balloon catheter.An attempt was then made to deploy 2.25x22mm non-abbott stent, but this stent also dislodged for the same reason.This stent was crushed against the left anterior descending (lad) and ostial cx vessels.Additional pre-dilatation was performed using an unspecified 3.0x15 balloon.A 3.0x18 vision stent was successfully deployed and treated the lesion.

Brand Name
MULTI-LINK MINI VISION RX CORONARY STENT SYSTEM
Common Device Name
CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key5890048
Report Number2024168-2016-05549
Device Sequence Number592544
Product Code MAF
UDI-Device Identifier08717648049460
UDI-Public(01)08717648049460(17)170331(10)4040241
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P020047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/19/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2017
Device Catalogue Number1007822-18
Device Lot Number4040241
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2016
Initial Report FDA Received Date08/19/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR